# SDR SWAA2025100613339

- Difficulty date: September 10, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N966WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36966
- Aircraft time: 44,820 hours, 27,723 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD OF ACCESS PANEL 651DB HAS CRACKED WIGGLE PLATE.   REMOVED AND REPLACED WIGGLE PLATE OTBD OF PANEL 651DB IAW SRM 51-40-02-0G-0 AND DWG 115A2001, REV-.
